The greatest prime factor of the integers in an interval
Baker, R.
Acta Arithmetica, Tome 46 (1986), p. 193-231 / Harvested from The Polish Digital Mathematics Library
Publié le : 1986-01-01
EUDML-ID : urn:eudml:doc:206027
@article{bwmeta1.element.bwnjournal-article-aav47i3p193bwm,
     author = {Baker, R.},
     title = {The greatest prime factor of the integers in an interval},
     journal = {Acta Arithmetica},
     volume = {46},
     year = {1986},
     pages = {193-231},
     zbl = {0553.10035},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-aav47i3p193bwm}
}
Baker, R. The greatest prime factor of the integers in an interval. Acta Arithmetica, Tome 46 (1986) pp. 193-231. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-aav47i3p193bwm/